# SDR MASA2011081103454

- Difficulty date: August 10, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 15,562 hours, 13,592 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Unknown
- Condition: Malfunctioned
- Location: Vibration Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG 1.9 VIBE IN CRUISE.  PERFORMED FAN BLADE SHAKE & RUNS OPS GOOD FAN LUBE WILL BE PERFORMED 08-09-11 IN PHX & RO TRACKING FOR LUBE.
